MAUDE Adverse Event Report: TORAX MEDICAL, INC. LINX REFLUX MANAGEMENT SYSTEM; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. LINX REFLUX MANAGEMENT SYSTEM; ANTI-REFLUX IMPLANT
Model Number LXC14
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Dysphagia/ Odynophagia (1815)
Date of Event 05/06/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Following a laparoscopic anti-reflux procedure, a patient experienced dysphagia leading to explant of the linx device.The linx device was used as part of the anti-reflux procedure.-anti-reflux procedure including linx device implantation occurred on an unknown date in 2014 by dr.(b)(6) at (b)(6).-device explant due to dysphagia occurred without issue on (b)(6) 2016 by dr.(b)(6); a toupet fundoplication was performed immediately after explant.-device was found in the correct position/geometry at the time of removal.-patient was reported as having no dysphagia as of a follow up appointment on (b)(6) 2016.

Brand Name
LINX REFLUX MANAGEMENT SYSTEM
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4188 lexington avenue n
shoreview MN 55126
MDR Report Key6693801
Report Number3008766073-2017-00075
Device Sequence Number13769975
Product Code LEI
UDI-Device Identifier00855106005158
UDI-Public00855106005158
Combination Product (Y/N)N
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model NumberLXC14
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/28/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2017
Initial Report FDA Received Date07/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Disability;
Patient Age30 YR